Soit
Let
@article{JTNB_2010__22_3_583_0, author = {Clark, Pete L.}, title = {The period-index problem in {WC-groups} {IV:} a local transition theorem}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {583--606}, publisher = {Universit\'e Bordeaux 1}, volume = {22}, number = {3}, year = {2010}, doi = {10.5802/jtnb.734}, zbl = {1258.11094}, mrnumber = {2769333}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.734/} }
TY - JOUR AU - Clark, Pete L. TI - The period-index problem in WC-groups IV: a local transition theorem JO - Journal de théorie des nombres de Bordeaux PY - 2010 SP - 583 EP - 606 VL - 22 IS - 3 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.734/ DO - 10.5802/jtnb.734 LA - en ID - JTNB_2010__22_3_583_0 ER -
%0 Journal Article %A Clark, Pete L. %T The period-index problem in WC-groups IV: a local transition theorem %J Journal de théorie des nombres de Bordeaux %D 2010 %P 583-606 %V 22 %N 3 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.734/ %R 10.5802/jtnb.734 %G en %F JTNB_2010__22_3_583_0
Clark, Pete L. The period-index problem in WC-groups IV: a local transition theorem. Journal de théorie des nombres de Bordeaux, Tome 22 (2010) no. 3, pp. 583-606. doi : 10.5802/jtnb.734. https://www.numdam.org/articles/10.5802/jtnb.734/
[BoXa] S. Bosch and X. Xarles, Component groups of Néron models via rigid uniformization. Math. Ann. 306 (1996), 459–486. | MR | Zbl
[BLR] S. Bosch, W. Lütkebohmert and M. Raynaud, Néron models. Ergebnisse der Mathematik und ihrer Grenzgebiete 21, Springer-Verlag, 1990. | MR | Zbl
[CG] J.-P. Serre, Cohomologie Galoisienne. Lecture Notes in Mathematics 5, 5th revised edition, Springer-Verlag, 1994. | MR | Zbl
[Ch] C. Chevalley, Démonstration d’une hypothèse de M. Artin. Abh. Math. Sem. Univ. Hamburg 11 (1936), 73–75. | Zbl
[CL] J.-P. Serre, Corps Locaux. Hermann, Paris, 1962. | MR
[ClSh] P.L. Clark and S. Sharif, Period, index and potential Sha. Algebra and Number Theory 4 (2010), No. 2, 151–174. | MR | Zbl
[ClXa] P.L. Clark and X. Xarles, Local bounds for torsion points on abelian varieties. Canad. J. Math. 60 (2008), no. 3, 532–555. | MR
[deJ] A.J. de Jong, The period-index problem for the Brauer group of an algebraic surface. Duke Math. J. 123 (2004), no. 1, 71–94. | MR | Zbl
[FA] M.D. Fried and M. Jarden, Field arithmetic. Third edition. Revised by Jarden. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas, 11. Springer-Verlag, Berlin, 2008. | MR
[Ge] L. Gerritzen, Periode und Index eines prinzipal-homogenen Raumes über gewissen abelschen Varietäten. Manuscripta Math. 8 (1973), 131–142. | MR | Zbl
[GeJa] W.-D. Geyer and M. Jarden, Non-PAC fields whose Henselian closures are separably closed. Math. Research Letters 8 (2001), 509–519. | MR | Zbl
[GLL] O. Gabber, Q. Liu and D. Lorenzini, Moving Lemmas and the Index of Algebraic Varieties. 2009 preprint.
[Gr67] M.J. Greenberg, Rational points in Henselian discrete valuation rings. Publ. Math. IHES 31 (1967), 59–64. | Numdam | MR
[FMV] M.J. Greenberg, Lectures on forms in many variables. W. A. Benjamin, Inc., New York-Amsterdam 1969. | MR | Zbl
[GiSz] P. Gille and T. Szamuely, Central Simple Algebras and Galois Cohomology. Cambridge Studies in Advanced Mathematics 101, Cambridge University Press, 2006. | MR | Zbl
[Ha] T. Harase, On the index-period problem for algebraic curves and abelian varieties. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 13–20. | MR | Zbl
[HKS] D. Harbater, J. Hartmann and D. Krashen, Applications of patching to quadratic forms and central simple algebras. Invent. Math. 178 (2009), no. 2, 231–263. | MR
[La52] S. Lang, On Quasi Algebraic Closure. Annals of Math. 55 (1952), 373–390. | MR | Zbl
[La56] S. Lang, Algebraic groups over finite fields. Amer. J. Math. 78 (1956), 555–563. | MR | Zbl
[LaTa] S. Lang and J. Tate, Principal homogeneous spaces over abelian varieties. Amer. J. Math. 80 (1958), 659–684. | MR | Zbl
[LiuGa] Q. Liu, following O. Gabber, Separable index of smooth algebraic varieties, 2009 preprint.
[Li68] S. Lichtenbaum, The period-index problem for elliptic curves. Amer. J. Math. 90 (1968), 1209–1223. | MR | Zbl
[Li70] S. Lichtenbaum, Duality theorems for curves over
[Lie] M. Lieblich, Twisted sheaves and the period-index problem. Compos. Math. 144 (2008), no. 1, 1–31. | MR | Zbl
[LLR] D. Lorenzini, Q. Liu and M. Raynaud, Néron models, Lie algebras, and reduction of curves of genus one. Invent. math. 157 (2004), 455–518. | MR | Zbl
[MeSu] A. S. Merkur’ev and A.A. Suslin,
[Mil] J. Milne, Étale cohomology. Princeton Mathematical Series, 33. Princeton University Press, Princeton, N.J., 1980. | MR | Zbl
[Mum] D. Mumford, Abelian varieties. Tata Institute of Fundamental Research Studies in Mathematics, No. 5. Bombay; Oxford University Press, London 1970. | MR | Zbl
[O’N] C.H. O’Neil, The period-index obstruction for elliptic curves. J. Number Theory 95 (2002), 329–339. | MR | Zbl
[PoSt] B. Poonen and M. Stoll, The Cassels-Tate pairing on polarized abelian varieties. Ann. of. Math. (2) 150 (1999), 1109–1149. | MR | Zbl
[Sa] D.J. Saltman, Division algebras over
[Sc] F. K. Schmidt, Die Theorie der Klassenkörper über einem Körper algebraischer Funktionen in einer Unbestimmten und mit endlichem Koeffizientenbereich. Sitz.-Ber. phys. med. Soz. 62 (1931), 267–284. | Zbl
[SH] I.R. Shafarevich, Principal homogeneous spaces defined over a function field. (Russian) Trudy Mat. Inst. Steklov. 64 (1961), 316–346. | MR | Zbl
[St] R. Steinberg, Cohomologie galoisienne des groupes algébriques linéaires. Colloques de Bruxelles, 1962, 53–67. | MR
[Te] O. Teichmüller, p-Algebren. Deutsche Math. 1 (1936), 362–368. | Zbl
[Ts] C. Tsen, Divisionsalgebren über Funktionenkörper. Nachr. Ges. Wiss. Göttingen (1933), 335. | Zbl
[WCI] P.L. Clark, Period-index problems in WC-groups I: elliptic curves. J. Number Theory 114 (2005), 193–208. | MR | Zbl
[WCII] P.L. Clark, Period-index problems in WC-groups II: abelian varieties. Submitted.
[WCIII] P.L. Clark, Period-index problems in WC-groups III: biconic curves. Preprint.
[WCV] P.L. Clark, Period-index problems in WC-groups V: Cartier symbols. In preparation.
[Za] Ju. G. Zarhin, Noncommutative cohomology and Mumford groups. (Russian) Mat. Zametki 15 (1974), 415–419. | MR | Zbl
Cité par Sources :